# SDR SWAA2022081131838

- Difficulty date: July 21, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB INSPAR STA 120.30 RIB FWD ATTACH ANGLE CRACKED / [01] REMOVED AND REPLACED R/H HORIZ. STAB. INSPAR RIB ASSY. STAB. STA. 120.30 FWD ATTACH ANGLE IAW SRM 51-40-02-0G-0 PARA. 4. AND DWG.# 182A2401; REV:-;[02] COMPLETED PARTS USAGE;[03] RII VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] REJECTED; MEASUREMENT FIELD ITEM 5; 'R&R' ACRONYM NOT ALLOWED; IT MEANS REMOVED AND RE-INSTALLED CRACKED PART.;[05] VERIFIED;[06] VERIFIED MEASUREMENT FIELDS COMPLETE;[07] CORRECTED MEASUREMENT TABLE;[08] VERIFIED;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
